# SDR DALA2024032303702

- Difficulty date: March 22, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RIBS (3 EA) BETWEEN STA XIS 174 TO XIS 186 INSIDE FIXED LEADING-EDGE AT LH WING. SUMMARY OF NRC 00621: RIBS (3 EA) BETWEEN STA XIS 174 TO XIS 186 INSIDE FIXED LEADING-EDGE AT LH WING WERE REPAIRED PER ERA 616112-14 REV ORIG SECTION 1 PERMANENT REPAIR. ASSOCIATED ERA 14-616112 ADDED FOR AC 9564. (LP #0256915)
